# SDR CALA2022071501749

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,993 hours, 17,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 0293
- Condition: Inoperative
- Location: M33097 Rh Door 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN INSPECT FOUND THE R/H 2 DOOR EMERGENCY LT INOPERATION REF HAECO NON-ROUTINE NO.9491609,ORIGINATED BY EMP V905356,SPEC NO.B 777-25-3-7250. PERFORMED BY EMP V905356,REPLACED THE R/H 2 DOOR M33097 CHARGER ASSY AND OPERATION TEST FOUND RESULT "NORMAL" REF AMM 33-51-06-9 60-803 REV95,IDT BY TA625.
